# SDR CA120726011

- Difficulty date: July 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Malfunctioned
- Location: Ac
- Part time: 400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT THE PILOT NOTED A LOW VOLTAGE LIGHT FOLLOWED BY A DISCHARGE RESULTING IN A TOTAL LOSS OF POWER.  MAINTENANCE DISCOVERED THE ALTERNATOR CASE HALF BOLTS SHEARED AS A RESULT OF AN INTERNAL BEARING FAILURE. MAINTENANCE REPLACED THE ALTERNATOR AND FUNCTION CHECK THE SYS SERVICEABLE.
